# SDR 07FDEA02644

- Difficulty date: July 28, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 19,631 hours, 10,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 20240BARE063
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FR 24 HAS A DENT 3 IN BY 1 IN BY .032 IN BETWEEN STR 12R AND 13R - ZONE 230 - REF A300 AMM 53-13-11.  COMPLIED IAW EA 6-5310-110523.
